3 doctors weighed in:

Is it dangerous to take stimulants (ADHD medications) and beta-blockers (Propranolol) together? If so, why? Diff. med. for BP and migraine prevention?

3 doctors weighed in
Dr. Al Hegab
Internal Medicine - Allergy & Immunology

In brief: Yes, not advisable

to combine stimulants and beta blockers, may cause hypertension as they compete for the receptors controlling blood pressure, hold either, or seek a different treatment for either high blood pressure or migraine, ask your doctor, unless your doctor is aware and is monitoring you, best wishes

In brief: Yes, not advisable

to combine stimulants and beta blockers, may cause hypertension as they compete for the receptors controlling blood pressure, hold either, or seek a different treatment for either high blood pressure or migraine, ask your doctor, unless your doctor is aware and is monitoring you, best wishes
Dr. Al Hegab
Dr. Al Hegab
Thank
Get help from a real doctor now
Dr. Shontae Buffington
Board Certified, Pediatrics
15 years in practice
882K people helped
Continue
111,000 doctors available